# SDR AALA202201037035

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 74,269 hours, 29,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2785
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 59,657 hours, 29,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EMERGENCY BATTERY PACK 11WL SHOWS EXTERNAL LIGHTS FAULT. REMOVED AND REPLACED LEFT CENTER EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 OPERATIONS CHECK GOOD AND REMOVED AND REPLACED WING EXIT MARKER (AALA202201030678) OVER WING PER AMM 33-51-15 OPERATIONS CHECK GOOD.
